# SDR ANCF2019082872501

- Difficulty date: July 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N968AV
- Make and model: Airbus A330-243
- Aircraft serial: 1009
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG SYSTEM DISAGREE, L/G R LENGTHENING FAULT.   REMOVED AND INSTALLED CORRECTLY THE SHORTENING MECHANISM TURNBUCKLE LINK. THE FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION, OPERATIONAL TEST OF THE FREE-FALL EXTENSION AND BITE TEST OF THE NORMAL EXTENSION AND RETRACTION WERE SATISFACTORY. IN ACCORDANCE WITH A330 AMM 05-59-32-869-802-A RETURN IN NORMAL OPERATION AFTER FLIGHT WITH LANDING GEAR DOWN AND LANDING GEAR DOOR CLOSED, SET THE L/G DOWN VMO/MMO SELECTION SWITCH TO NORM.
